Advertisement

Reactions Weekly

, Volume 1735, Issue 1, pp 98–98 | Cite as

Cyclophosphamide/fluorouracil/interleukin-2

Various toxicities: 13 case reports
Case report
  • 13 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:Drug interaction

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a study conducted from February 2014 to January 2017, 13 patients (7 men and 6 women) aged 35−76 years were described, who developed flu-like-syndrome, bleeding anaemia, fever, fatigue, anaemia, lethargy, hypoalbuminaemia, melanuria, hypotension, capillary leak syndrome, erythroderma, hypereosinophilia, hypothyroidism, diarrhoea, limb oedema, thrombocytopenia, pruritus, creatinine level abnormal or proteinuria during off-label treatment with cyclophosphamide, fluorouracil and interleukin-2 for advanced solid tumours. Additionally, in seven of 13 patients interaction between cyclophosphamide and interleukin-2 contributed to bleeding anaemia, melanuria, erythroderma, thrombocytopenia, creatinine level abnormal or proteinuria [durations of treatments to...

Reference

  1. Lo Re G, et al. Cyclophosphamide with or without fluorouracil followed by subcutaneous or intravenous interleukin-2 use in solid tumors: A feasibility off-label experience. Cytokine 113: 50-60, Jan 2019. Available from: URL: http://doi.org/10.1016/j.cyto.2018.06.005 - ItalyCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations